Couldn't find what you looking for?

TRY OUR SEARCH!

i need someone to tell me the truth! I have been on suboxone for a year and 2 mon. I started out at three a day, then two and a 1/2, then one, then a half and now for the last couple of days for a week I will be on a forth of one. The hardest thing for me coming off methodome was the body aches. Since ive been on a fourth of a suboxone ive started getting cold sweats and bone aches. Im just so scared! Im a mom going to college and I just dont want to feel the pain I did with methodome. Will someone please tell me that has been on it this long what the withdrawal symptoms from suboxone will be like. I know its different for different people but I just wanna know what to expect. PLEASE HELP!

Loading...

Getting off suboxone is not as difficult or as painful as some people maintain - here is a system that worked for me and subsequently many of my friends. The first rule is that you do it very very slowly - suboxone can linger in your system for months - yes months - so when you reduce dosages stay on that dosage for at least 1-2 months to allow you system to adjust. You have to fully adjust to each new dose before you reduce to the next lower dose e.g. Start at 8 mg ad go to 7.5mg stay there for 2 months and then go down to 7mg. It is going to take along time but this gradual adjustment will allow you to function and will reduce the temptation of a relapse - in my case to Heroin for 10 yrs so I did not want to go back. Once you get to 2mg reduce by .25 mg. From 1mg down you will then have to reduce by .125mg. To do this you will have to split the 2 mg tablets into 8 pieces (crumbs basically) and follow the 1-2 month adjustment plan. Finally when you have been on your last dosage (.125mg) for 1-2 months you can stop taking subs completely. If you follow this system the jump off is not that bad - I promise. I recommend then that you take a combination of advil, multi vitamins as well as milk thistle and st johns wort if you have budget for it. If you need help or have questions please post a response and I will notified by email that your question is waiting. Good luck good people and God be with you. Your friend the Subhelper.
Reply

Loading...

I'm going on day 4 right now without suboxone. I tapered down to about 1.5mg a day. It's pretty bad at this point. Got about 30 minutes of sleep last night. I'd say it's much worse than nicotine withdrawal. Not trying to scare you, just trying to prepare you for when you decide to jump off this stuff. I was prescibed a "clonidine patch" which is doing nothing. It's like a blood pressure reducer. Does nothing for the withdrawals though.
Reply

Loading...

i took suboxone recreationally for months and i did not feel one once of withdrawal when i stopped. i am an opiate addict, like most people who take suboxone, so i definitely know what withdrawal feels like. i was shooting the suboxone and like i said, i felt fine coming off of them cold-turkey. Since everyone's body reacts differently, you may not be so lucky, but remember this: ITS MIND OVER MATTER!!! If you get on the train of thought that you will not be sick, i can almost promise you that you will be fine. IF you drum it up to be some major deal then it will be. Quitting is a decision, either you want to and you are going to quit or you dont want to and you will continue to use. GOOD LUCK and please remember, the majority of withdrawal is mental.
Reply

Loading...

That's a lie you can't enject subs it will send you into hullucingenic withdrawals. I know because for one I've been there and 2 it says it in the warnings. Try again.
Reply

Loading...


You are sadly incorrect about mind over matter. This is not an imagined pain. You took subs recreationally which leads me to believe you were not taking it consistently day in, and day out for an extended period of time. However, there is a psychological element to addiction, but that is in addition to the physical part. When taking subs for at least 2 months daily, a person can expect REAL symptoms that are physical in nature. Im just being honest. I have been on Suboxone for nearly 4 years and tried quitting multiple times. Having the sh-ts is by no means "in my head" Not sleeping for nearly a week was not in my head, and having severe flu-like symptoms was not in my head.
Reply

Loading...


Posts like this bum me out. Any active addict can breeze through jumping off subs. Google "sub wd are a breeze" and see the quality of the posts. ALL are NONSENSE. On the other hand, check out the thousands and thousands of people struggling weeks and months later. Anyone who reads the posters comments and get false hope is sadly staring down the barrel of gun thinking their in for a trip to Disney. You have the right to your comments but I feel the majority of people here are sincerely trying to get clean. You provide no details, no history etc. Better off posting to an active user forum. For those that really need help and insight, and kind words from people who have gone through Sub WD HELL, they are better served with honest representations. My two cents. Yeah, WD are mental...MENTAL F'ING DEBILITATING.
Reply

Loading...


LMFAO at taper slow.....NO MATTER WHAT you do you WILL SUFFER....I don't care if your doing 2mg or 40 mg....
DETOX is just that...DETOX......
Once you jump off you will have hell for 3 to 10 days....PERIOD.....
WHOEVER SAYS THE JUMP OFF ISNT BAD IS LYING THROUGH THEIR TEETH....
The no sleep and the muscle aches and the stomach problems and the no energy will happen to EVERYONE that jumps off.....
Vitamins are good as well as exercise and I used the sauna and drink a lot of water.....
But it is a process and will NOT stop one day...It is slow and progressive to get better...I am on day 35 and feeling good but NOT normal yet....
I was on them for 2 years at 2 mg a day and I jumped off....
I went into a facility for the first 8 days.....
Everyone is different but the DETOX is very much similar......
12 step groups and a solid support system got me through....

Good luck!!!
Reply

Loading...


BEEN WEENING OFF SUBOXONE FOR COUPLE MONTHS. STARTED TAKING SUBS ABOUT 6 YRS. AGO.STARTED W/ 16 MG. LAST 2 YRS DOWN TO ABOUT 5 MG DAILY. THEN JUMPED TO ABOUT 1.5 FOR 2 WEEKS. NEXT WEEK ABOUT .75 MG. THEN JUMPED OFF COMPLETELY. MADE IT TO DAY 5, TOOK ABOUT .5 MG. REALLY, REALLY SICK NOW, FEEL HONESTLY LIKE IM DYING.HOW MUCH LONGER DO U THINK IM GONA WD?
Reply

Loading...

ID RATHER DETOX FROM MY ALL TIME RECORD OF 20 BAGS OF THE BEST WHITE CHINA THE BRONX OR HARLEM EVER HAD THAN TAPER OFF THIS sh*t... THATS NO JOKE... PLUS THE HEROID DOESNT MAKE IT IMPOSSIBLE TO FEEL ANYTHING LIKE THE SUBOXONE DOES... WHEN SOMEONE STARTS A CLASS ACTION SUIT AGAINST SUBOXONE FOR THE DECPTIVE ADVERTISING AND FOR THE CIRCLE JERK THEY GOT GOING ON WITH THE DOCTORS WHO HAVE A LICENSE TO WRITE SCRIPTS FOR THIS SH¡T, IM GONNA HAVE A BIG SMILE ON MY FACE...

Reply

Loading...